# SDR HNAA2024070500509

- Difficulty date: May 22, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E039053 LH OVERWING ESCAPE HATCH FWD PROFILE CRACKED AT LOWER END.  REMOVED CRACKED LH OVERWING ESCAPE HATCH FWD PROFILE AND INSTALLED SERVICEABLE PROFILE IAW EMB 145 SRM 51-40-02.
